Show simple item record

dc.contributor.authorXu, Jianing ( )
dc.contributor.authorWang, Chunpeng ( )
dc.contributor.authorNie, Yuanyuan ( )
dc.date.accessioned2022-03-10T21:13:00Z
dc.date.available2022-03-10T21:13:00Z
dc.date.issued2018-12-06
dc.identifier.citationXu, J., Wang, C., & Nie, Y. (2018). Carleman estimate and null controllability of a cascade degenerate parabolic system with general convection terms. Electronic Journal of Differential Equations, 2018(195), pp. 1-20.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15491
dc.description.abstractThis article shows Carleman estimate and null controllability of a cascade control system governed by the semilinear degenerate parabolic equations with the general convection terms. The semilinear parabolic equations are weakly degenerate on the boundary and the convection terms cannot be controlled by the diffusion terms. We establish the Carleman estimate and the observability inequality for the linear conjugate system, and prove that the control system is null controllable.en_US
dc.formatText
dc.format.extent20 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2018, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectCarleman estimateen_US
dc.subjectNull controllabilityen_US
dc.subjectConvectionen_US
dc.subjectDegenerate parabolic systemen_US
dc.titleCarleman estimate and null controllability of a cascade degenerate parabolic system with general convection termsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record